Cart (Loading....) | Create Account
Close category search window

On “Stability and control of elastic-joint robotic manipulators during constrained-motion tasks”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rocco, P. ; Dipartimento di Elettronica e Inf., Politecnico di Milano, Italy

In the original paper by J.K. Mills (ibid., vol.8, p. 119-26, 1992), a singularly perturbed model of an elastic-joint robotic manipulator has been presented. The author shows that the expression of the boundary layer subsystem is incorrect. The correct expression is given and it is shown that, for a control system designed for rigid robots, the uniform exponential stability of the boundary layer system, required for the application of Tikhonov's theorem, can still be proven

Published in:

Robotics and Automation, IEEE Transactions on  (Volume:13 ,  Issue: 3 )

Date of Publication:

Jun 1997

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.